Journal of Integral Equations and Applications

A Generalized Collectively Compact Operator Theory with An Application to Integral Equations on Unbounded Domains

Simon N. Chandler-Wilde and Bo Zhang

Full-text: Open access

Article information

Source
J. Integral Equations Applications Volume 14, Number 1 (2002), 11-52.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
http://projecteuclid.org/euclid.jiea/1181074889

Digital Object Identifier
doi:10.1216/jiea/1031315433

Mathematical Reviews number (MathSciNet)
MR1932535

Zentralblatt MATH identifier
1055.47017

Citation

Chandler-Wilde, Simon N.; Zhang, Bo. A Generalized Collectively Compact Operator Theory with An Application to Integral Equations on Unbounded Domains. J. Integral Equations Applications 14 (2002), no. 1, 11--52. doi:10.1216/jiea/1031315433. http://projecteuclid.org/euclid.jiea/1181074889.


Export citation

References

  • R.P. Agarwal and D.O'Regan, Infinite interval problems for differential, difference and integral equations, Kluwer, Dordrecht, 2001.
  • P.M. Anselone, Collectively compact operator approximation theory and applications to integral equations, Prentice-Hall, Englewood Cliffs, 1971.
  • P.M. Anselone and J.W. Lee, Nonlinear integral equations on the half-line, J. Integral Equations Appl. 4 (1992), 1-14.
  • P.M. Anselone and I.H. Sloan, Integral equations on the half-line, J. Integral Equations 9 (1985), 3-23.
  • T. Arens, The scattering of elastic waves by rough surface, Ph.D. thesis, Brunel University, 2000.
  • K.E. Atkinson, The numerical solution of integral equations on the half-line, SIAM J. Numer. Anal. 6 (1969), 375-397.
  • R.C. Buck, Bounded continuous functions on a locally compact space, Michigan Math. J. 5 (1958), 95-104.
  • S.N. Chandler-Wilde, Some uniform stability and convergence results for integral equations on the real line and projection methods for their solution, IMA J. Numer. Anal. 13 (1993), 509-535.
  • S.N. Chandler-Wilde and A.T. Peplow, Asymptotic behavior at infinity of solutions of multidimensional second kind integral equations, J. Integral Equations Appl. 7 (1995), 303-327.
  • S.N. Chandler-Wilde and B. Zhang, On the solvability of a class of second kind integral equations on unbounded domains, J. Math. Anal. Appl. 214 (1997), 482-502.
  • --------, Scattering of electromagnetic waves by an inhomogeneous conducting or dielectric layer, SIAM J. Math. Anal. 30 (1999), 559-583.
  • S.N. Chandler-Wilde, B. Zhang and C.R. Ross, On the solvability of second kind integral equations on the real line, J. Math. Anal. Appl. 245 (2000), 28-51.
  • D. O'Regan, Approximation of solutions of nonlinear operator equation on the half-line, Computers Math. Appl. 35 (1998), 65-77.
  • A.T. Peplow and S.N. Chandler-Wilde, Approximate solution of second kind integral equations on infinite cylindrical surfaces, SIAM J. Numer. Anal. 32 (1995), 594-609.
  • A.P. Robertson and W.J. Robertson, Topological vector spaces, 2nd ed., Cambridge University Press, Cambridge, 1973.
  • W. Rudin, Functional analysis, 2nd ed., McGraw-Hill, New York, 1991.
  • --------, Real and complex analysis, 3 -1987.
  • B. Zhang and S.N. Chandler-Wilde, Acoustic scattering by an inhomogeneous layer on a rigid plate, SIAM J. Appl. Math. 58 (1998), 1931-1950.
  • R.J. Zimmer, Essential results of functional analysis, The University of Chicago Press, Chicago, 1990.